Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Simplicial volume and fillings of hyperbolic manifolds

Koji Fujiwara and Jason Fox Manning

Algebraic & Geometric Topology 11 (2011) 2237–2264
Bibliography
1 M T Anderson, Dehn filling and Einstein metrics in higher dimensions, J. Differential Geom. 73 (2006) 219 MR2225518
2 L Babai, On Lovász' lattice reduction and the nearest lattice point problem, Combinatorica 6 (1986) 1 MR856638
3 I Belegradek, Aspherical manifolds, relative hyperbolicity, simplicial volume and assembly maps, Algebr. Geom. Topol. 6 (2006) 1341 MR2253450
4 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
5 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
6 S Francaviglia, Hyperbolic volume of representations of fundamental groups of cusped 3–manifolds, Int. Math. Res. Not. (2004) 425 MR2040346
7 R Frigerio, C Pagliantini, The simplicial volume of hyperbolic manifolds with geodesic boundary, Algebr. Geom. Topol. 10 (2010) 979 MR2629772
8 K Fujiwara, J F Manning, $\mathrm{CAT(0)}$ and $\mathrm{CAT}(-1)$ fillings of hyperbolic manifolds, J. Differential Geom. 85 (2010) 229 MR2732977
9 D Futer, E Kalfagianni, J S Purcell, Dehn filling, volume, and the Jones polynomial, J. Differential Geom. 78 (2008) 429 MR2396249
10 M Gromov, Manifolds of negative curvature, J. Differential Geom. 13 (1978) 223 MR540941
11 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) MR686042
12 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
13 M Gromov, W Thurston, Pinching constants for hyperbolic manifolds, Invent. Math. 89 (1987) 1 MR892185
14 D Groves, J F Manning, Dehn filling in relatively hyperbolic groups, Israel J. Math. 168 (2008) 317 MR2448064
15 S K Hansen, Measure homology, Math. Scand. 83 (1998) 205 MR1673914
16 C D Hodgson, S P Kerckhoff, Universal bounds for hyperbolic Dehn surgery, Ann. of Math. $(2)$ 162 (2005) 367 MR2178964
17 G C Hruska, B Kleiner, Hadamard spaces with isolated flats, Geom. Topol. 9 (2005) 1501 MR2175151
18 D Ivanšić, Hyperbolic structure on a complement of tori in the 4–sphere, Adv. Geom. 4 (2004) 119 MR2155369
19 A K Lenstra, H W Lenstra Jr., L Lovász, Factoring polynomials with rational coefficients, Math. Ann. 261 (1982) 515 MR682664
20 C Löh, Measure homology and singular homology are isometrically isomorphic, Math. Z. 253 (2006) 197 MR2206643
21 I Mineyev, Bounded cohomology characterizes hyperbolic groups, Q. J. Math. 53 (2002) 59 MR1887670
22 I Mineyev, A Yaman, Relative hyperbolicity and bounded cohomology, preprint
23 L Mosher, M Sageev, Nonmanifold hyperbolic groups of high cohomological dimension, preprint (1997)
24 A Nabutovsky, S Weinberger, Variational problems for Riemannian functionals and arithmetic groups, Inst. Hautes Études Sci. Publ. Math. (2000) MR1839486
25 W D Neumann, D Zagier, Volumes of hyperbolic three-manifolds, Topology 24 (1985) 307 MR815482
26 J G Ratcliffe, Foundations of hyperbolic manifolds, Graduate Texts in Mathematics 149, Springer (1994) MR1299730
27 J G Ratcliffe, S T Tschantz, Some examples of aspherical 4–manifolds that are homology 4–spheres, Topology 44 (2005) 341 MR2114711
28 V Schroeder, A cusp closing theorem, Proc. Amer. Math. Soc. 106 (1989) 797 MR957267
29 W P Thurston, Geometry and Topology of Three-Manifolds, lecture notes, Princeton (1980)
30 H C Wang, Topics on totally discontinuous groups, from: "Symmetric spaces (Short Courses, Washington Univ., St. Louis, Mo., 1969–1970)", Dekker (1972) MR0414787
31 T Yamaguchi, Simplicial volumes of Alexandrov spaces, Kyushu J. Math. 51 (1997) 273 MR1470157
32 A Zastrow, On the (non)-coincidence of Milnor–Thurston homology theory with singular homology theory, Pacific J. Math. 186 (1998) 369 MR1663826